Re: bc pill causing pms symptoms?
If you don't manage to get the right sort of pill that suits you, then yes, it could possibly cause symptoms of PMS in itself.
Years ago now I had a friend who was on the pill mainly because she was totally paranoid about getting pregnant and I really think that she was one of these people who did not suit being on the pill at all. She never quite got the right combination and it seemed to mess around with her hormones so much, that like you, she had symptoms of PMS all month long and not just around the time that she stopped the pill to have her period.
Anyway, if you want to continue on the pill for controlling PMS, then I would suggest that you go and have a chat with your doc and see if you can get a formula that you are better suited to and will control your symptoms more.
Other than that, there are lots of natural alternatives that you can use. At the time of your period, your body runs short of various vitamins and minerals and by replacing these, you can help a lot of your symptoms. Vitamin B6 or Vitamin B complex is one. A lot of people also find that taking Evening Primrose Oil Caps helpful too. You could also consider taking some Calcium and Magnesium supplements for a few days before and during your period. The Magnesium supplements could also help pre-period diarrhea if you get it? Also, St John's Wart (Hypericum) can be helpful for cases of mild to moderate depression. However, be careful with this if you are taking other meds, as it can interact, so always check with the pharmacist first.
Apart from this, other alternatives that are very useful are homeopathy and acupuncture.